Journal article icon

Journal article

Pentaquark symmetries, selection rules and another potentially narrow state

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Physics
Sub department:
Theoretical Physics
Role:
Author
Journal:
Physics Letters B More from this journal
Volume:
586
Issue:
1-2
Pages:
75-82
Publication date:
2004-04-22
DOI:
ISSN:
0370-2693
Pubs id:
pubs:27832
UUID:
uuid:a7d1f504-f143-4ec2-a9fa-81151213efaf
Local pid:
pubs:27832
Source identifiers:
27832
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP